# SDR CALA2022041801006

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Bracket
- Part number: D5227905520300
- Condition: Misrepaired
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMER. EXIT INTERIOR STRUCTURE LOWER FRAME ATTACH BRACKET HAS START DRILL PER HAECO LCQ NON ROUTINE 9294731/36731 GENERATED B Y V077960 REMOVED AND REPLACED LH EMERGENCY DOWN LOWER FRAME IAW SRM 51-42 -11 PERFORMED BY V917067 SUPERVISOR V935356 INSP BY V077960
